Dalhousie Repository

On the geological features of the Bermudas

DalSpace/Manakin Repository

Show simple item record

dc.contributor.author Nova Scotian Institute of Natural Science
dc.contributor.author Jones, J. Matthew (John Matthew), 1828-1888
dc.date.accessioned 2007-08-16T13:43:48Z
dc.date.available 2007-08-16T13:43:48Z
dc.date.issued 1867
dc.identifier.citation Jones, J.M. (1867). On the geological features of the Bermudas. Proceedings and Transactions of the Nova Scotian Institute of Natural Science, 1(4), 18-26. en
dc.identifier.uri http://hdl.handle.net/10222/10130
dc.description Read on November 6, 1865 en
dc.format.extent 4050766 bytes
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher James Bowes & Sons en
dc.subject coral en
dc.subject Bermuda en
dc.subject geomorphology en
dc.subject geology en
dc.title On the geological features of the Bermudas en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record